Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Feeling Nauseas, anxious and heart palpitation. BP reduced after taking Atacand. Is it normal to have wide fluctuation?

Early this morning woke up and pressure was 160/107 and heart rate 95. Take atacand htz 25mg and walked twice today for 30 minutes each time. Resting in bed and took a Xanax .25 mg about an hour ago. Now blood pressure reading 97/68 with 89 heart rate. Is this abnormal to have such a wide fluctuation. Been feeling neaseaus and anxious and feeling heart palpitations.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Normally blood pressure varies 10-15 mm Hg in systolic value and 5-10 mmHg in diastolic value.
Wide variation, as in your case may be due to poorly controlled hypertension as blood vessels becomes more reactive and on slight provocation it shoots up.
Other factors like emotional, stress should also be considered.
So,you take regular medicines and contact your cardiologist for any problem.

Take Care
Dr.Indu Bhushan
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor